# SDR AALA971230

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION UNDER LEVELING COMPOUND AT SKIN LAP ABOVE STR 26R AND STA 680 TO STA 695.  INSTALLED SKIN FILLERS AND DOUBLER PER SRM 53-30-3, REPLACED STRINGER AND INSTALLED STRINGER SPLICE PER SRM 53-10-3.  REPLACED INTERCOSTAL PER SRM 51-10-1.  TST: 66,772 HOURS.  CYCLES, 34,468.  (X)
